MathSciNet Relay Station
MathSciNet bibliographic data
MR1771526 (2001f:42012) 42A63 (30B10 30B50 54E52)
Kahane, Jean-Pierre Baire's category theorem and trigonometric series. J. Anal. Math. 80 (2000), 143–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement